Review of Julio Villa-Garcia's The Syntax of Multiple-que Sentences in Spanish

Authors

  • Jonathan Eric MacDonald University of Illinois

Downloads

Download data is not yet available.

Downloads

Published

2015-11-01

How to Cite

MacDonald, J. E. (2015). Review of Julio Villa-Garcia’s The Syntax of Multiple-que Sentences in Spanish. IBERIA: An International Journal of Theoretical Linguistics, 7, 68–79. Retrieved from https://revistascientificas.us.es/index.php/iberia/article/view/3260

Issue

Section

Reviews
Views
  • Abstract 147
  • PDF 37